# SDR SWAA010688

- Difficulty date: March 7, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 53,404 hours, 53,901 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM CORRODED AT BS 500D, LT SIDE.  REPAIRED KEEL BEAM PER BFG ER.
